# SDR CALA2020120901353

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,914 hours, 23,467 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: S10003
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED C HYD SYSTEM PRESSURE LIGHT APPROXIMATELY 45 MINS INTO FLIGHT NORMAL C QTY AND PRESSURE.  REMOVED AND REPLACED PRESSURE SWITCH S10003 SSM 29-00-04 AND AMM 29-11-00.  OPERATIONS CHECK GOOD.
